Maine, 2011

Hail in Maine, September 15, 2011

September 15, 2011 · NWS GYX · 1 event in 1 county or zone

The approach of a strong cold front kicked off a morning round of showers and thunderstorms. An isolated severe thunderstorm produced large hail in southwest Maine.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

The approach of a strong cold front kicked off a morning round of showers and thunderstorms. An isolated severe thunderstorm produced large hail in southwest Maine.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Sep 15, 6:27 AM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 15, 6:27 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
727 AM EDT THU SEP 15 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TODAY AND MOVE OFFSHORE TONIGHT.
HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY THROUGH SATURDAY
AND WILL HOLD OVER NEW ENGLAND THROUGH MONDAY. A COLD FRONT WILL
APPROACH FROM THE WEST MONDAY NIGHT AND WILL CROSS THE REGION ON
TUESDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
725 AM UPDATE...SCT SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS NH EARLY THIS MORNING. THIS TREND SHOULD CONTINUE FOR THE
REST OF THE MORNING AS SHORT WAVE TROUGH NEARS. THE STEADIER
SHOWER ACTIVITY SEEN ACROSS UPSTATE NY AND VT WILL ARRIVE A BIT
LATER. UPDATED POPS TO INCREASE THEM THIS MORNING IN NH AND A
PORTION OF ADJACENT WESTERN MAINE. OTHERWISE...PREV DISCUSSION IS
BELOW...

VERY STRONG SHORT WAVE TROUGH WILL APPROACH NORTHERN NEW ENGLAND
TODAY AND CROSS THIS EVENING. SFC COLD FRONTAL BOUNDARY WAS
WAVERING AROUND SOUTHERN NEW ENGLAND EXTENDING NORTHWARD TO JUST
OFF THE MAINE COAST AS OF 07Z. THIS FRONT WILL LIKELY STAY PUT OR
EVEN MOVE BACK WWD TO THE COASTAL PLAIN TODAY AS THE SHORT WAVE
APPROACHES. THE FORCING ASSOCIATED WITH THE APPROACH SHORT WAVE IS
EXPECTED TO BE QUITE STRONG AND PLENTY ENOUGH TO GENERATE NUMEROUS
SHOWERS AND EMBEDDED THUNDERSTORMS TODAY...ESPECIALLY THIS
AFTERNOON.

WEAK POSITIVE THETA-E ADVECTION HAS BEEN ENOUGH TO GENERATE WDLY
SCT SHOWERS AND THUNDERSTORMS EARLY THIS MORNING HERE AND THERE.
WOULD NOT BE SURPRISED IF THIS TYPE OF THING JUST CONTINUES FOR
THE BULK OF THE MORNING AS HEIGHTS BEGIN TO FALL AHEAD OF THE
SHORT WAVE. HOWEVER...HIGHEST POPS HAVE BEEN PLACED THIS AFTERNOON
JUST AHEAD OF THE STRONGEST UPPER SUPPORT.

SEVERE THREAT DOESN/T LOOK HIGH TODAY AS MUCH OF THE AREA WILL BE
IN THE POST-FRONTAL AIRMASS. HOWEVER...GIVEN THE DEGREE OF FORCING
WITH THE SHORT WAVE AND THE PRESENCE OF LINGERING MOISTURE BEHIND
THE FRONT...WE WOULDN/T BE SURPRISED TO SEE AN ISOLATED
STRONG/SEVERE STORM OR A BROKEN LINE LATER THIS MORNING AND
AFTERNOON.

MAX TEMPS BASICALLY A BLEND OF THE NAM 2M TEMPS AND THE MET
GUIDANCE. WARMEST VALUES ARE EXPECTED TO BE ON THE COASTAL PLAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SHORT WAVE TROUGH CROSSES THE REGION THIS EVENING WITH STRONG SFC
HIGH PRESSURE BUILDING IN THEREAFTER. COULD SEE A BURST OF 30 MPH
WIND GUSTS ASSOCIATED WITH THE PRESSURE RISES THIS EVENING AS THE
LEADING EDGE OF THE HIGH BUILDS IN.

ANY SHOWER ACTIVITY SHOULD MOVE QUICKLY OFFSHORE EARLY ON. COOL
TEMPS TONIGHT...BUT GRADIENT SHOULD BE ENOUGH TO PRECLUDE
WIDESPREAD FROST.

HIGH PRESSURE CONTINUES TO BUILD IN ON FRIDAY RESULTING IN A COOL
CRISP DAY WITH HIGH TEMPS A GOOD 10 DEGREES BELOW NORMAL. A PERIOD
OF BKN STRATO-CU IS EXPECTED IN THE MOUNTAINS...ALONG WITH AN
ISOLD SHOWER DURING THE AFTERNOON.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE REGION FRIDAY NIGHT.
SHOULD SEE GOOD RADIATIONAL COOLING WITH DIMINISHING WINDS AND VERY
DRY AIRMASS IN PLACE. WILL LIKELY NEED FREEZE WARNINGS FOR THE
COLDER MOUNTAIN VALLEYS WHERE TEMPS WILL BOTTOM OUT IN THE UPPER 20S
TO LOWER 30S. EXPECT POCKETS OF FROST TO EXTEND SOUTH INTO SOUTHERN
INTERIOR SECTIONS OF MAINE AND NEW HAMPSHIRE WITH SHELTERED COLDER
VALLEYS DIPPING INTO THE LOWER TO MID 30S. COASTAL AREAS SHOULD
SCRAPE BY IN THE UPPER 30S TO LOWER 40S. EXPECT SOME HIGH CLOUDINESS
TO DRIFT THROUGH SOUTHERN NEW HAMPSHIRE OVERNIGHT BUT WILL HAVE
LITTLE IF ANY AFFECT ON TEMPS.

SUNNY BUT COOL WEEKEND ON TAP AS HIGH PRESSURE CRESTS OVER THE
NORTHEAST. TEMPERATURES WILL BE RELATIVELY UNIFORM ACROSS THE AREA
ON SATURDAY WITH READINGS RANGING FROM THE UPPER 50S IN THE NORTH TO
THE MID 60S IN THE SOUTH. WILL LIKELY SEE ANOTHER ROUND OF FROST IN
INTERIOR SECTIONS SATURDAY NIGHT WITH TEMPS AROUND FREEZING AGAIN IN
COLDER MOUNTAIN VALLEYS IN THE NORTH. HIGH PRESSURE WILL CREST OVER
THE REGION EARLY SUNDAY BEFORE SLIDING OFFSHORE. RETURN FLOW WILL
BRING A SLIGHT MODERATION IN TEMPS SUNDAY WITH MUCH OF THE FORECAST
AREA RANGING THROUGH THE 60S TO NEAR 70.

HIGH PRESSURE WILL HOLD OFF THE COAST MONDAY PROVIDING MORE SUNNY
WEATHER AND TEMPS SIMILAR TO SUNDAY.

COLD FRONT FORECAST TO APPROACH FROM THE WEST MONDAY NIGHT. MODELS
HANDLING THIS FEATURE DIFFERENTLY AS FAR AS TIMING AND INTENSITY SO
WILL LIKELY JUST GO WITH LOW CHANCE POPS FOR TUESDAY AT THIS POINT
IN TIME. WILL EXPECT TO SEE MORE CHANGES IN TIMING OF THIS BOUNDARY
IN THE FUTURE.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
SHORT TERM...GENERALLY MVFR CONDITIONS EXPECTED TODAY IN NUMEROUS
SHOWERS. HOWEVER...A FEW AREAS OF IFR WILL BE POSSIBLE. FOR
TONIGHT...CLEARING THIS EVENING WITH A GUSTY NWLY SFC WIND KICKING
IN. VFR ON FRIDAY.

LONG TERM...VFR FRIDAY NIGHT THROUGH MONDAY.

&&

.MARINE...
SHORT TERM...QUIET WIND AND WAVE CONDITIONS ON THE WATERS TODAY.
HOWEVER...STRONG NWLY FLOW GUSTING AROUND 30 KT IS EXPECTED TO
BEGIN EARLY THIS EVENING IN THE WAKE OF A STRONG COLD FRONT. ISOLD
35 KT GUSTS POSSIBLE BUT NO GALE WARNINGS AS OF NOW. WINDS AND
SEAS DIMINISH FRIDAY.

LONG TERM...NO FLAGS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EDT
     FRIDAY FOR ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Sep 15, 4:19 AM EST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
519 AM EDT THU SEP 15 2011

MEZ007>009-NHZ001>003-160930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
519 AM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018-019-NHZ004>009-160930-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
519 AM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ020>028-NHZ010-013-014-160930-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
519 AM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-160930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
519 AM EDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 15, 6:31 AM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
731 AM EDT THU SEP 15 2011

NHZ008>010-013-151215-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
731 AM EDT THU SEP 15 2011

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 815 AM EDT...

AT 731 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF DUNBARTON...OR
ABOUT 11 MILES SOUTHEAST OF HENNIKER...MOVING NORTHEAST AT 35 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DUNBARTON...
HOPKINTON...CONTOOCOOK...BOW...SUNCOOK...HOOKSETT...PENACOOK...
PEMBROKE...ALLENSTOWN AND CONCORD THROUGH 815 AM EDT.

SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4306 7153 4305 7164 4306 7165 4315 7167
      4312 7182 4313 7183 4352 7140 4330 7111
      4304 7151

EKSTER
Special weather statement, Sep 15, 6:40 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
740 AM EDT THU SEP 15 2011

MEZ012-018-019-151230-
INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN OXFORD-
740 AM EDT THU SEP 15 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...YORK COUNTY AND
CUMBERLAND COUNTY THROUGH 830 AM EDT...

AT 740 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF WEST NEWFIELD...OR ABOUT
7 MILES SOUTHEAST OF OSSIPEE...MOVING NORTHEAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEST NEWFIELD...
PARSONSFIELD...NEWFIELD...LIMERICK...KEZAR FALLS...CORNISH...WEST
BALDWIN...LIMINGTON...STEEP FALLS AND STANDISH THROUGH 830 AM EDT.

SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

LAT...LON 4398 7061 4373 7048 4353 7094 4376 7097

EKSTER
Local storm report, Sep 15, 7:31 AM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
831 AM EDT THU SEP 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             EPSOM                   43.22N  71.33W
09/15/2011  E0.88 INCH       MERRIMACK          NH   PUBLIC

&&

EVENT NUMBER GYX1100461

LEGRO
Special weather statement, Sep 15, 7:31 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
831 AM EDT THU SEP 15 2011

MEZ018-NHZ006-009-010-151315-
BELKNAP-INTERIOR YORK-SOUTHERN CARROLL-STRAFFORD-
831 AM EDT THU SEP 15 2011

...A STRONG THUNDERSTORM WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...CARROLL COUNTY AND YORK COUNTY THROUGH 915 AM...

AT 830 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF CENTER BARNSTEAD...OR
ABOUT 7 MILES NORTHWEST OF NORTHWOOD...MOVING NORTHEAST AT 35 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CENTER
BARNSTEAD...STRAFFORD...FARMINGTON...MILTON...MIDDLETON...WAKEFIELD..
.EMERY MILLS...SPRINGVALE...ACTON AND WEST NEWFIELD THROUGH 915 AM.

NICKLE SIZED HAIL HAS BEEN REPORTED WITH THIS STORM.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

LAT...LON 4328 7124 4328 7123 4331 7128 4375 7089
      4356 7060 4324 7119

JC
Special weather statement, Sep 15, 8:20 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
920 AM EDT THU SEP 15 2011

MEZ018-019-023-024-151400-
COASTAL CUMBERLAND-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR YORK-
920 AM EDT THU SEP 15 2011

...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY
THROUGH 1000 AM EDT...

AT 920 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SPRINGVALE...OR ABOUT 3 MILES NORTH
OF SANFORD...STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
IN AND AROUND SPRINGVALE...SANFORD...LYMAN...EMERY MILLS...BAR
MILLS...WATERBORO...HOLLIS...GOODWINS MILLS AND ALFRED THROUGH 1000
AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN
BE EXPECTED.

LAT...LON 4350 7088 4389 7053 4371 7021 4369 7021
      4370 7020 4367 7014 4364 7017 4363 7009
      4362 7009 4359 7013 4363 7014 4364 7017
      4361 7020 4357 7020 4340 7083

LEGRO
Special weather statement, Sep 15, 8:44 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
944 AM EDT THU SEP 15 2011

MEZ018-019-023-024-151400-
COASTAL CUMBERLAND-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR YORK-
944 AM EDT THU SEP 15 2011

...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY
THROUGH 1000 AM EDT...

AT 920 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SPRINGVALE...OR ABOUT 3 MILES NORTH
OF SANFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND SPRINGVALE...SANFORD...LYMAN...EMERY
MILLS...BAR MILLS...WATERBORO...HOLLIS...GOODWINS MILLS AND ALFRED
THROUGH 1000 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN
BE EXPECTED.

LAT...LON 4350 7088 4389 7053 4371 7021 4369 7021
      4370 7020 4367 7014 4364 7017 4363 7009
      4362 7009 4359 7013 4363 7014 4364 7017
      4361 7020 4357 7020 4340 7083

LEGRO

The radar

The Portland,ME radar (KGYX), 28 km away, was scanning. The volume nearest the first event began at 13:54 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Cumberland

When
September 15, 8:55 AM EST to 8:58 AM EST
Where
Cumberland County, 0.5 mi W of Gorham
Measured
1 in hail
Reported by
Public
Coordinates
43.680, -70.440

An isolated severe thunderstorm produced 1 inch hail in Gorham.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2011Every state in 2011This day in weather historyWarnings in Maine, September 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347677.